MathSciNet Relay Station
MathSciNet bibliographic data
MR2547642 (2010j:35297) 35L50 (35B36 35Q60 76Q05)
Kwon, Bongsuk Structural conditions for full MHD equations. Quart. Appl. Math. 67 (2009), no. 3, 593–600.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement